We are indebted to two anonymous referees and to the editor, Kenneth West, for numerous helpful suggestions. Support from National Science Foundation Grant No. SES-0617859 is gratefully acknowledged.
Optimal Constrained Interest-Rate Rules
Version of Record online: 28 AUG 2007
Journal of Money, Credit and Banking
Volume 39, Issue 6, pages 1335–1356, September 2007
How to Cite
EVANS, G. W. and McGOUGH, B. (2007), Optimal Constrained Interest-Rate Rules. Journal of Money, Credit and Banking, 39: 1335–1356. doi: 10.1111/j.1538-4616.2007.00069.x
- Issue online: 28 AUG 2007
- Version of Record online: 28 AUG 2007
- Received May 25, 2005; and accepted in revised form June 7, 2006.
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!